Heatstroke? Lyme Disease? Tylenol Overdose?

Patient: My dad (who is 67 years old) got sick on July 4th. He had been working for many hours in the garden under extreme heat of the sun. One day, exerted himself far too hard and decided to take a rest. He took a shower and began a very restful deep, sleep. However, being that it was July 4th, my mom had some impromptu visitors coming over. There were a lot of branches scattered around the bushes in the front yard, and my dad had to wake up and clear them. Unfortunately, the guests were only there for about five minutes, and they had seen it anyway. My mom had come from a party and brought some mohinga. Mohinga is a fish stew and a very popular dish in Burma, where my parents are from. My dad told me that the people who prepared it probably cooked it the night before, and it was probably sitting in the sun all day. Other people ate mohinga, but his immune system was weak. He had a fever for many days, headache, loss of appetite, fatigue, and a mysterious rash that looked like it could be a tick bite (we don’t know whether it was the tick bite, the food, both, or something else that made him sick). He went to a doctor who repeatedly told him to take Tylenol. My dad is fluent in English, but he has a very difficult time understanding other people who have accents. He had a hard time communicating with the doctor, so there was a very good chance that she had misdiagnosed him. It was hard to get him to eat, but he slowly got better after about a week, during which he took a lot of Tylenol and rarely had any real success with it. My mother forced him to take extra strength Tylenol for many days. She claims that he was only taking 4 – 6 pills a day, but I suspect that he may have taken more because my mother also lied about how many he was sick and how many days he was OK. He was only OK for about 2 days before some symptoms came back. I took him to a different doctor today and helped my dad tell her everything, and he feels that she understood his condition. She took his bloodwork and prescribed him antibiotics. Being that it is only the first day of him taking the antibiotics, it hasn’t worked yet, and the bloodwork hasn’t come back either. Right now, he has a fever of about 102 degrees Fahrenheit. Is it possible that he took too much Tylenol? In any case, what should we do about his fever? Should we try to just bring it down ourselves, or should we go to the hospital? I am a very worried about him. I know how Tylenol is very dangerous in high doses being that I have overdosed on it before (and luckily survived without any damage, but I learned how close I was to the edge). And I’m not really sure what to do about his fever. Please tell me what to do!

Doctor: